Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok so my doc gave me Differin gel 0.1% w/w

i used it the first night and the nxt morning my face was really dry and flakey/peeling... is this normal?

any advice wud be GR8 :dance:

Share this post


Link to post
Share on other sites

Yes, thats common. Obviously just use a good moisturiser regularly and make sure u only use a pea-sized amount of differin once daily. If your skin continues to be dry, cut down to using it once every 2nd day because if you irritate your skin your acne will get worse. I'm having doubts about differin myself, have a look at my most recent post if your interested.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×